# SDR SIMA20140416001

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 38,605 hours, 32,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN.  LUBRICATED MAIN DOOR FWD UPPER ROLLER OPERATED DOOR SEVERAL TIMES IAW AMM 52-10-00, NORMAL OPERATION NOTED.
